# SDR ASAA11510364

- Difficulty date: September 13, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 12,746 hours, 4,119 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYS B MACH TRIM CB POPPED ON PREFLIGHT.  INSPECTED AREA BEHIND P6 2 PANEL.  NO DEFECTS NOTED.  INSPECTED AFCS SYS B MACH TRIM DC C/B.  NO DEFECTS NOTED.  RESET AFCS SYS B TRIM DC C/B AMM 20 60 01.  OPS CHECK GOOD REF AMM 22 11 24 740 801.
